Back to Search
Start Over
Tests of fit using spacings statistics with estimated parameters
- Source :
- Wells, MT; Jammalamadaka, SR; & Tiwari, RC. (1992). Tests of fit using spacings statistics with estimated parameters. Statistics and Probability Letters, 13(5), 365-372. doi: 10.1016/0167-7152(92)90109-I. UC Santa Barbara: Retrieved from: http://www.escholarship.org/uc/item/93g6q8qv, Statistics and Probability Letters, vol 13, iss 5, Statistics & Probability Letters, vol 13, iss 5
- Publication Year :
- 1992
- Publisher :
- eScholarship, University of California, 1992.
-
Abstract
- Let X 1 ,…, X n be a sequence of independent and identically distributed random variables with an unknown underlying continuous cumulative distribution function F . Relative to this unknown distribution function suppose one would like to test a null hypothesis concerning the goodness of fit of F to some distribution function using symmetric functions of sample spacings. In some applications the null hypothesis is simple while in others it may be composite. In this article we present the large sample theory of tests based on symmetric functions of sample spacings under composite null hypotheses and contiguous alternatives. It is shown that these test statistics have the same asymptotic distribution in the case when parameters must be estimated from the sample as in the case when parameters are specified. Optimal goodness of fit tests are also constructed for these hypotheses.
- Subjects :
- Statistics and Probability
Independent and identically distributed random variables
PITMAN EFFICIENCY
NUISANCE PARAMETERS
Cumulative distribution function
Statistics & Probability
Applied Mathematics
goodness of fit tests
Statistics
Asymptotic distribution
Kolmogorov–Smirnov test
optimal tests
symbols.namesake
Spacings tests
Goodness of fit
Null distribution
symbols
Z-test
F-test of equality of variances
Econometrics
Statistics, Probability and Uncertainty
Mathematics
Subjects
Details
- Language :
- English
- Database :
- OpenAIRE
- Journal :
- Wells, MT; Jammalamadaka, SR; & Tiwari, RC. (1992). Tests of fit using spacings statistics with estimated parameters. Statistics and Probability Letters, 13(5), 365-372. doi: 10.1016/0167-7152(92)90109-I. UC Santa Barbara: Retrieved from: http://www.escholarship.org/uc/item/93g6q8qv, Statistics and Probability Letters, vol 13, iss 5, Statistics & Probability Letters, vol 13, iss 5
- Accession number :
- edsair.doi.dedup.....42f8168142d6bb7484ce52e3d91d2e51
- Full Text :
- https://doi.org/10.1016/0167-7152(92)90109-I.